中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Universal critical wrapping probabilities in the canonical ensemble
作者: Hu, H;  Deng, YJ
刊名: NUCLEAR PHYSICS B
出版日期: 2015
卷号: 898, 期号:0, 页码:157-172
学科分类: Physics
DOI: http://dx.doi.org/10.1016/j.nuclphysb.2015.06.025
通讯作者: Deng, YJ (reprint author), Univ Sci & Technol China, Natl Lab Phys Sci Microscale, Hefei 230026, Anhui, Peoples R China.
文章类型: Article
英文摘要: Universal dimensionless quantities, such as Binder ratios and wrapping probabilities, play an important role in the study of critical phenomena. We study the finite-size scaling behavior of the wrapping probability for the Potts model in the random-cluster representation, under the constraint that the total number of occupied bonds is fixed, so that the canonical ensemble applies. We derive that, in the limit L -> 8, the critical values of the wrapping probability are different from those of the unconstrained model, i.e. the model in the grand-canonical ensemble, but still universal, for systems with 2(yt) - d > 0where yt = 1/nu is the thermal renormalization exponent and dis the spatial dimension. Similar modifications apply to other dimensionless quantities, such as Binder ratios. For systems with 2(yt) - d = 0, these quantities share same critical universal values in the two ensembles. It is also derived that new finite-size corrections are induced. These findings apply more generally to systems in the canonical ensemble, e.g. the dilute Potts model with a fixed total number of vacancies. Finally, we formulate an efficient cluster-type algorithm for the canonical ensemble, and confirm these predictions by extensive simulations. (C) 2015 The Authors. Published by Elsevier B.V.
类目[WOS]: Physics, Particles & Fields
关键词[WOS]: MONTE-CARLO SIMULATIONS ;  CRITICAL EXPONENTS ;  PHASE-TRANSITIONS ;  POTTS MODELS ;  PERCOLATION ;  SYSTEMS ;  RENORMALIZATION ;  LATTICE ;  TORUS ;  GAS
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11275185] ;  Open Project Program of State Key Laboratory of Theoretical Physics, Institute of Theoretical Physics, Chinese Academy of Sciences, China [Y5KF191CJ1] ;  Ministry of Education (China) for the Specialized Research Fund for the Doctoral Program of Higher Education [20113402110040] ;  Fundamental Research Funds for the Central Universities [2340000034]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20885
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Universal critical wrapping probabilities in the canonical ensemble.pdf(381KB)期刊论文出版稿开放获取View 联系获取全文

Recommended Citation:
Hu, H,Deng, YJ. Universal critical wrapping probabilities in the canonical ensemble[J]. NUCLEAR PHYSICS B,2015,898(0):157-172.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Hu, H]'s Articles
 [Deng, YJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Hu, H]‘s Articles
 [Deng, YJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Universal critical wrapping probabilities in the canonical ensemble.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace